Topamax advice needed pls

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Snailz
New Member


Date Joined Apr 2013
Total Posts : 1
   Posted 4/28/2013 6:40 PM (GMT -6)   
I am having a bad experience on topamax generic 100mg, my doctor did not make me aware of the side effects, anyway I have had constant eye pain since starting the drug, it's pretty bad, it never goes away, Iv been on topamax for 12 days, I stopped taking it yesterday when I finally read the leaflet (I should have done this from the start) I know im meant to decrease the dose but I really don't want anything more to do with this drug. Iv been to the optician, he squeezed me in between appointments just to check my pressure which was fine and he doesn't think i have a glaucoma, so what is causing the pain? I'm really worried cry I keep crying thinking I will go blind or be in pain forever like it will stay this way? Iv made an appointment to see an opthamologist on Tuesday and a neurologist on Friday but if nothing is visible in the eye I'm scared they can't help me. Does anyone know anything about this? Thank you.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 21, 2018 3:09 AM (GMT -6)
There are a total of 2,995,014 posts in 328,184 threads.
View Active Threads


Who's Online
This forum has 161310 registered members. Please welcome our newest member, csorthofeet.
213 Guest(s), 6 Registered Member(s) are currently online.  Details
Tinkerbee, Girlie, Crazyick